# SDR HALA202411290077

- Difficulty date: November 28, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 34,350 hours, 79,850 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290508
- Part serial: 14164H88320708
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE CRACK IN LOWER PORTION OF CO PILOT WINDSHEILD APPROX 1 INCH. REMOVED RIGHT AND CENTER FAIRING COVER AND WINDSHEILD WIPER AMM 56-11-02-801 25000. REMOVED AND REPLACED RIGHT SIDE WINDSHEILD IAW AMM 56-11-02 UP TO PARA 4E (6). ACCOMPLISHED REMAINING STEPS. OPS LEAK CHECK GOOD.
